MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC VSI TEMPORARY PACING GUIDEWIRE, 1PK; CATHETER GUIDEWIRE

VASCULAR SOLUTIONS LLC VSI TEMPORARY PACING GUIDEWIRE, 1PK; CATHETER GUIDEWIRE
Catalog Number 2250
Medical Device Problem Code Unstable Capture Threshold (3269)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "valve embolization during tavr procedure.Wattson wire was seemingly functioning properly during valve deployment.Loss of proper pacing was noted during the final moment of deployment, causing sudden movement of the heart, and the valve to be displaced backwards into the aorta.Embolized valve was drug backwards into the descending aorta and secured in place with a thoracic endograft.A new tavr valve was placed in the correct position.The patient did not experience any signs or symptoms due to this event.A temporary-permanent pacing lead was inserted and secured into the patient's rv to provide pacing during the second valve deployment.A new edwards tavr valve and delivery system was then placed through the graft and utilized to deploy a second tavr valve in the correct position across the aortic valve.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of "loss of proper pacing" was able to be confirmed through review of the customer supplied video.The video shows the deployment of the valve.As the balloon is inflating, pacing appears consistent.At the end of the deployment, it appears that pacing is lost, and the balloon and valve embolize into the aorta.The customer returned one wattson wire, one adapter, and the device label for analysis.Visual analysis revealed one kink in the body of the wire, as well as one minor bend.No foreign material or excessive biological material was observed on the proximal electrodes.The wire and adapter were tested for continuity and resistance by r & d unit.The test was repeated a total of five times, and no issues were noted.The parts functioned as intended.Additional information indicated that the patient's current condition is fine.Additionally, as per the customer, it was stated that multiple potential issues may have contributed to the event including the electrical conductivity of the patient's heart tissue after a recent myocardial infarction, insufficient electrical threshold testing, initial positioning of the valve, valve deployment time, and the depth of the wattson wire within the left ventricle.A device history record review was performed, and no relevant findings w ere identified.Based on the customer report and the sample received, no product malfunction was identified.

Brand Name
VSI TEMPORARY PACING GUIDEWIRE, 1PK
Common Device Name
CATHETER GUIDEWIRE
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23973049
Report Number2134812-2026-00001
Device Sequence Number9295626
Product Code DQY
UDI-Device Identifier10841156106492
UDI-Public(01)10841156106492(11)240917(17)260917(10)47E2400549(21)
Combination Product (Y/N)N
PMA/510(K) Number
K192454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Catalogue Number2250
Device Lot Number47E2400549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown